# SDR AWXA200300489

- Difficulty date: April 25, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 42,874 hours, 19,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: False Indication
- Location: Door Bottle
- Part time: 43,092 hours, 19,590 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-03 CHECK THE L-2 DOOR ASSIST CYLINDER GAUGE READ 400 PSI WITH ZERO PRESSURE IN CYLINDER.  MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM TASK 52-13-14-000-001, AND TASK 52-13-14-400-001.
